# SDR SWAA2025081404418

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 38,809 hours, 18,751 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT. AIRCRAFT LEFT EMERGENCY FLASHLIGHT INOP.<[01] R/R FLASHLIGHT BATTERY IAW MM 25-64-00 .
